# SDR QXEA0101683

- Difficulty date: October 17, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,472 hours, 43,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Part time: 8,887 hours, 6,491 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT SIGN IS INOPERABLE AT FORWARD ROW.  REMOVED AND REPLACED EMERGENCY EXIT SIGN.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
